Dancer, Edward Norman
New solutions of equations on n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 30 (2001) no. 3-4 , p. 535-563
Zbl 1025.35009 | MR 1896077 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_2001_4_30_3-4_535_0

Bibliographie

[1] A. Ambrosetti - C. Coti-Zelati - I. Ekeland, Symmetry breaking in Hamiltonian systems, Differential Equations 67 (1987), 165-184. MR 879691 | Zbl 0606.58043

[2] A. Ambrosetti - Garcia Azorero - I. Peral, Perturbations of Δu + un+2)/(n-2) = 0, the scalar curvature problem on Rn and related topics, J. Funct. Anal. 165 (1999), 117-149. Zbl 0938.35056

[3] B. Buffoni - E.N. Dancer - J. Toland, The regularity and local bifurcation of Stokes waves, Arch. Rational Mech. Anal. 152 (2000), 207-240. MR 1764945 | Zbl 0959.76010

[4] B. Buffoni - E.N. Dancer - J. Toland, The subharmonic bifurcation of Stokes waves, Arch. Rational Mech. Anal. 152 (2000), 241-271. MR 1764946 | Zbl 0962.76012

[5] H. Cartan, "Calcul differentiel, Hermann, Paris, 1967. MR 223194 | Zbl 0156.36102

[6] M. Crandall - P. Rabinowitz, Bifurcation from simple eigenvalues, J. Funct. Anal. 8 (1971), 321-340. MR 288640 | Zbl 0219.46015

[7] M. Crandall - P. Rabonowitz, Bifurcation perturbation of simple eigenvalues and linearized stability, Arch. Rational Mech. Anal. 52 (1973), 161-180. MR 341212 | Zbl 0275.47044

[8] E.N. Dancer, On the uniqueness of the positive solution of a singularly perturbed problem, Rocky Mountain J. Math. 25 (1995), 957-975. MR 1357103 | Zbl 0846.35046

[9] E.N. Dancer, On positive solutions of some singularly perturbed problems where the nonlinearity changes sign, Top. Methods Nonlinear Anal. 5 (1995), 141-175. MR 1350350 | Zbl 0835.35013

[10] E.N. Dancer, "Weakly nonlinear equations on long or thin domains", Mem. Amer. Math. Soc. 501 Providence, RI, 1993. MR 1157561 | Zbl 0788.35005

[11] E.N. Dancer, On the structure of solutions of nonlinear eigenvalue problems, Indiana Univ. Math. J. 23 (1974), 1069-1076. MR 348567 | Zbl 0276.47051

[12] E.N. Dancer, Global structure of the solution set of non-linear real analytic eigenvalue problems, Proc. London Math. Soc. 26 (1973), 359-384.

[13] E.N. Dancer, Infinitely many turning points for some supercritical problems, to appear in Annali di Matematica. MR 1849387 | Zbl 1030.35073

[14] E.N. Dancer, The G-invariant implicit function theorem in infinite dimensions, Proc. Royal Soc. Edinburgh 92A (1982), 13-30. MR 667122 | Zbl 0512.58011

[15] E.N. Dancer, The G-invariant implicit function theorem in infinite dimensions II, Proc. Royal Soc Edinburgh 102A (1986), 211-220. MR 852355 | Zbl 0601.58013

[16] E.N. Dancer, Some notes on the method of moving planes, Bull Austra. Math. Soc. 46 (1992), 425-434. MR 1190345 | Zbl 0777.35005

[17] B. Gidas, Symmetry properties and isolated singularities of positive solutions of nonlinear elliptic equations, pp. 255-273 In: "Nonlinear partial differential equations in science and engineering", R. Sternberg (ed.), Marcel Dekker, New York, 1980. MR 577096 | Zbl 0444.35038

[18] B. Gidas, W.M. Ni - L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations on Rn, pp. 369-402 In: "Mathematical Analysis and Applications", Part A, L. Nachbin (ed.), Academic Press, New York, 1981. Zbl 0469.35052

[19] D. Gilbarg - N. Trudinger, "Elliptic partial differential equations of second order", 2nd edition, Springer-Verlag, Berlin, 1983. MR 737190 | Zbl 0562.35001

[20] W. Hayman - P. Kennedy, "Subharmonic functions", Academic Press, London, 1976. Zbl 0419.31001

[21] R. Hewitt - K. Stromberg, "Real and abstract analysis", Springer-Verlag, Berlin, 1965. Zbl 0137.03202

[22] C. Isnard, The topological degree on Banach manifolds, pp. 291-314 In: "Global analysis and its applications", Vol II, International atomic energy agency, Vienna, 1974. MR 436193 | Zbl 0309.55007

[23] T. Kato, "Perturbation theory for linear operators", Springer-Verlag, Berlin, 1966. MR 203473 | Zbl 0148.12601

[24] O. Kavian, "Introduction à la théorie des points critiques", Springer-Verlag, Berlin, 1993. MR 1276944

[25] H. Kielhofer, A bifurcation theorem for potential operators, J. Funct. Anal. 77 (1988), 1-8. MR 930387 | Zbl 0643.47057

[26] M.A. Kransnosel'Skii, "Topological methods in the theory of nonlinear integral equations", Perganon, New York, 1964.

[27] M.K. Kwong - Liqun Zhang, Uniqueness of the positive solution of Δu + f(u) = 0, in an annulus, Differential Integral Equations 4 (1991), 583-599. Zbl 0724.34023

[28] O. Ladyzhenskaya - N. Uraltseva, "Linear and quasilinear elliptic equations", Academic Press, New York, 1968. MR 244627 | Zbl 0164.13002

[29] P. Rabinowitz, A bifurcation theorem for potential operators, J. Funct. Anal. 25 (1977), 412-424. MR 463990 | Zbl 0369.47038

[30] M. Reed - B. Simon, "Methods of modem mathematical physics volume IV: analysis of operators ", Academic Press, New York, 1978. MR 493421 | Zbl 0401.47001

[31] O. Rey, The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal. 89 (1990), 1-52. MR 1040954 | Zbl 0786.35059

[32] K. Rybakowski, "The homotopy index and partial differential equations", Springer-Verlag, Berlin, 1987. MR 910097 | Zbl 0628.58006

[33] J. Saut - R. Temam, Generic properties of nonlinear boundary value problems, Comm. Partial Differential Equations 4 (1979), 293-319. MR 522714 | Zbl 0462.35016

[34] J. Toland, On positive solutions of -Δu = F(x, u), Math Z. 182 (1983), 351-357. Zbl 0491.35048

[35] M.M. Vainberg, "Variational methods for the study of nonlinear operators", Holden Day, San Francisco, 1964. MR 176364 | Zbl 0122.35501

[36] L. Ward, "Topology", Marcel Dekker, New York, 1972. MR 467643 | Zbl 0261.54001

[37] H. Zou, Slow decay and the Harnack inequality for positive solutions of Δu + up = 0 in Rn, Differential Integral Equations 8 (1995), 1355-1368. Zbl 0849.35028